Header

UZH-Logo

Maintenance Infos

On the volume of convex hulls of sets on spheres


LatałA, Rafał; Pycia, Marek (1996). On the volume of convex hulls of sets on spheres. Geometriae Dedicata, 63(2):153-157.

Statistics

Citations

Altmetrics

Downloads

0 downloads since deposited on 08 Jun 2018
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Uncontrolled Keywords:Isoperimetry, Gaussian measures, convex hull
Language:English
Date:November 1996
Deposited On:08 Jun 2018 08:57
Last Modified:31 Jul 2020 01:51
Publisher:Springer
ISSN:0046-5755
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/BF00148215

Download

Closed Access: Download allowed only for UZH members